# SDR FDEA201507182259

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 825 hours, 26,720 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT CRUISE, EXCESSIVE SMOKE FILLED THE COCKPIT.  APPEARED TO COME THROUGH THE A/C VENTILATION SYS.  COCKPIT TEMP SETTING HAD RECENTLY BEEN ADJUSTED TO A WARMER SETTING.  TEMP CONTROL RETURNED TO COLDEST SETTING.  SMOKE  DISSIPATED DURING EMERGENCY DESCENT.  RAN ENGINES IAW JRH INDIVIDUALLY WHILE OPERATING PACKS INDIVIDUALLY & TOGETHER.  RAN ENGINES TOGETHER WITH PACKS OPERATING.  ALL PACKS OPERATED WITH NO EVIDENCE OF SMOKE OR ODOR.  INSPECTED ALL 3 PACKS & PACK BAYS.  NO DEFECTS NOTED.  INSPECTED AVIONICS & CTR ACCESSORY BAYS, NO EVIDENCE OF SMOKE OR DEFECTS.  REPLACED BOTH AVIONICS FAN FILTERS & ACCESSORY BAY FAN FILTER.  RAN PACKS FOR 2 HRS AT VARIOUS TEMPS & DIFFERENT ISOLATION CONFIGURATIONS, NO DEFECTS,
